AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 35/3 (2015)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Janko Bračič, Cristina Diogo

Hildebrandt's theorem for the essential spectrum
Opuscula Math. 35 (2015), 279-285   Pełny tekst/Article:   pdf  pdf  (434kB)

Július Czap

A note on M2-edge colorings of graphs
Opuscula Math. 35 (2015), 287-291   Pełny tekst/Article:   pdf  pdf  (463kB)

Palle Jorgensen, Feng Tian

Frames and factorization of graph Laplacians
 Opuscula Math. 35 (2015), 293-332   Pełny tekst/Article:   pdf  pdf  (771kB)

Yuliya Mishura, Mykola Perestyuk, Olena Ragulina

Ruin probability in a risk model with variable premium intensity and risky investments
Opuscula Math. 35 (2015), 333-352   Pełny tekst/Article:   pdf  pdf  (496kB)

Wojciech Motyka

Spectra of some selfadjoint Jacobi operators in the double root case
Opuscula Math. 35 (2015), 353-370   Pełny tekst/Article:   pdf  pdf  (527kB)

Mukhiddin I. Muminov, Tulkin H. Rasulov

On the eigenvalues of a 2x2 block operator matrix
Opuscula Math. 35 (2015), 371-395   Pełny tekst/Article:   pdf  pdf  (600kB)

Josip Pečarić, Marjan Praljak, Alfred Witkowski

Generalized Levinson's inequality and exponential convexity
Opuscula Math. 35 (2015), 397-410   Pełny tekst/Article:   pdf  pdf  (486kB)

Dorota Śliwińska, Szymon Wąsowicz

Hermite-Hadamard type inequalities for Wright-convex functions of several variables
Opuscula Math. 35 (2015), 411-419    Pełny tekst/Article:   pdf  pdf  (434kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie